CSpace
实轴上函数类wrh的平均n宽度
陈迪荣
1994
Source Publication数学研究与评论
ISSN1000-341X
Volume14Issue:3Pages:429
Language英语
Document Type期刊论文
Identifierhttp://ir.amss.ac.cn/handle/2S8OKBNM/42253
Collection中国科学院数学与系统科学研究院
Affiliation中国科学院数学与系统科学研究院
Recommended Citation
GB/T 7714
陈迪荣. 实轴上函数类wrh的平均n宽度[J]. 数学研究与评论,1994,14(3):429.
APA 陈迪荣.(1994).实轴上函数类wrh的平均n宽度.数学研究与评论,14(3),429.
MLA 陈迪荣."实轴上函数类wrh的平均n宽度".数学研究与评论 14.3(1994):429.
Files in This Item:
There are no files associated with this item.
Related Services
Recommend this item
Bookmark
Usage statistics
Export to Endnote
Google Scholar
Similar articles in Google Scholar
[陈迪荣]'s Articles
Baidu academic
Similar articles in Baidu academic
[陈迪荣]'s Articles
Bing Scholar
Similar articles in Bing Scholar
[陈迪荣]'s Articles
Terms of Use
No data!
Social Bookmark/Share
All comments (0)
No comment.
 

Items in the repository are protected by copyright, with all rights reserved, unless otherwise indicated.